# SDR 07FDEA00021

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE REAR SPAR UPPER CAP LOWER SURFACE AT XORS= 1047 WAS FOUND WITH CORROSION.  COMPLIED WITH FEDEX E.A. 1-5710-105595,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
